# SDR 2004FA0000100

- Difficulty date: December 9, 2003
- Submitted: January 22, 2004
- Operation: General aviation
- Aircraft: N936GW
- Make and model: Cessna 172S
- Aircraft serial: 172S9036
- Engine: Lyc IO360L2A
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Contactor
- Part number: X610007
- Part serial: 8824V1DA
- Condition: Failed
- Location: Relay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RELAY, CONTACTOR FAILED UNDER LOAD ACROSS TERMINALS.  CAUSE IS CONTACTOR NOT DESIGNED TO HANDLE CONTINOUS LOAD, (CURRENT).  SEVERAL FAILURES NOTED IN PAST.
